# SDR SWIA202502261206

- Difficulty date: December 6, 2024
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 44,403 hours, 32,862 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL12 COCKPIT FLOOR BEAM CRACKED AT BOTTOM WHERE IT ATTACHES TO 280 BEAM     (C-CHECK RO 2/25/2025)    PERFORMED REPAIR AREA ON LBL12 COCKPIT FLOOR BEAM TO 280 BEAM IAW REO 670-53-11-896 REV-- DATE: 2015-03-17, CRJ700 AMM 20-70-00, CRJ700 SRM 51-42-06, 51-42-10, 51-42-21, 51-40-11, 51-21-11, 51-25-06, PERFORMED NDT INSPECTION BY BARON LLC, FAA CRS# 5NDR545D, REPORT #S011025-1 P.O NUMBER: 175153 DATE: 10-JAN-2025, SEE REPORT FOR DETAILS. CAL TOOL: DIGITAL SCALE ID: AV-8473 CAL DUE: AUG-2025.
